# SDR UALA2012101805953

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 61,328 hours, 23,057 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF SDCU 10WQ FAILS.  CABIN INDICATIONS ARE NORMAL, STEP 4. A. NO FLIGHT DECK EFFECTS OCCUR (NO MSTR CAUTION, CONT CHIME OR ECAM ALERT) FOR ANY & ALL LAVS.  REPLACED SDCU PER AMM, NO HELP.  RE-INSTALLED ORIG UNIT.  TESTED SYSTEM.  TESTED SYSTEM REF AMM 26 -17-00 PG 503 AND EC-RA 2617-01002. SYSTEM PASSED TEST.
